Istituto di Scienza e Tecnologie dell'Informazione     
Arioli M., Laratta A., Menchi O. Numerical study of some feasible direction methods in mathematical programming. In: Journal of Optimization Theory and Applications, vol. 40 (1) pp. 1 - 23. Plenum Publishing Corporation, 1983.
Some feasible direction methods for the minimization of a linearly constrained convex function are studied. Special emphasis is placed on the analysis of the procedures which find the search direction, by developing active set methods which use orthogonal or Gauss-Jordan-like transformations. Numerical experiments are performed on a c1ass of quadratic problems depending on two parameters, related to the conditioning of the matrix associated with the quadratic form and the matrix of active constraints at the optimal point. Results are given for the rate of convergence and the average iteration time.
Subject Nonlinear programming
Feasible directions
Linear least squares
Householder orthogonal factorization
Gauss-Jordan factorization

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional